DOI 10.1016/0920-1211(95)00038-0
Carbamazepine and PIP-syndrome in temporal lobe epilepsy.
Аннотация
We describe four patients with left temporal lobe epilepsy who developed psychosis, intermittent polydipsia and hyponatremia (PIP-syndrome) while being treated with carbamazepine. These cases illustrate the close links between dysfunction of the limbic system causing epileptic seizures and psychosis on the one hand and dysregulation in hypothalamic centers manifestating in polydipsia and osmodysregulation on the other.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.